# SDR IPXA2015021886065

- Difficulty date: February 6, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A711250
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 10RT SPLICE FITTING CRACKED AT STA 5-123.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING IAW DWG A5A7112 AND SRM 51-33-01.
